MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM -3.5

ENCORE MEDICAL LP DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM -3.5
Model Number 400-03-281
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Pt dislocated twice in 24 hours.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00419332_1644408-2023-01145; 400-03-401, s803 - dislocation, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM -3.5
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24622301
Report Number1644408-2026-00477
Device Sequence Number18600346
Product Code LZO
UDI-Device Identifier00888912076050
UDI-Public00888912076050
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number400-03-281
Device Lot Number857B1310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
412-02-054 002C1123; 425-92-011 4391A1044
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale